# SDR DALA1137359861

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON REPAIR DOUBLER AT LEFT WING FLAP, INBD FIXED VANE, STA XF-154.  REMOVED REPAIR DOUBLER ON LEFT WING FLAP INBD FIXED VANE LEADING EDGE STA XF 154 IAW DC-9 SRM 51-70-2 PAGE 11 PARA6A.  INSTALLED DOUBLER AND FILLER PER DC-9 SRM 57-03 PAGE 27, BONDED REPAIR PER DC-9 51-70-2 PAGE 21, 91-101 TABLE 7 PARA 18, APPLIED ALODINE TO REPAIR.
